| Model Number |
G02972 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: non healthcare professional.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported, a patient of unknown gender or age with a history of diabetes (type not specified), was undergoing a pedal angiogram intervention procedure on an unknown date.While introducing them into a calcified dorsalis pedis vessel, the hubs separated from the introducers of two micropuncture transitionless pedal access sets of the same lot.The procedure was able to be completed by upsizing to a four french sheath (manufacturer not specified).The patient did not experience any adverse effects as a result of this occurrence, and their outcome is described as "fine".A portion of the device did not remain in the patient's anatomy.The patient did not require any additional intervention.The complaint devices were discarded at the facility.
Additional Manufacturer Narrative
Investigation - evaluation reviews of the device history record, complaint history, documentation, manufacturer¿s instructions, quality control, and specifications of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted that the only other complaint on this lot number is from the same facility on a similar procedure.This second complaint has been captured and submitted on 1820334-2019-00725.Furthermore, reviews of the manufacturer¿s instructions and quality control procedures were conducted, and no gaps were discovered.It should also be noted that there is no ifu for this device.Based on the information provided and no product returned, investigation has concluded that this event could not be traced to the device but to the patient¿s condition.Reportedly, the patient had heavy calcification and resistance was noted during the procedure.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.